# SDR CA080402006

- Difficulty date: March 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,771 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 72877
- Condition: Cracked
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REPLACING NR 1 CYLINDER THE HYDRAULIC TAPPET BODY WAS FOUND CRACKED IN TWO PLACES. (TC NR 20080402006)
